# SDR AALA202101029015

- Difficulty date: December 31, 2020
- Submitted: January 3, 2021
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 31,995 hours, 13,217 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  LEFT COWL ANTI-ICE AMBER LIGHT ILLUMINATED ON TAKEOFF ROLL, CREW REJECTED TAKEOFF AT APPROXIMATELY 50 KNOTS.  LIGHT WENT OUT AS THRUST LEVERS WERE PULLED TO IDLE.  REPLACED NR 1 ENGINE TAI PRESSURE SENSOR (AALA202101029014), IAW AMM 30-21-21 AND COWL TAI VALVE IAW AMM 30-21-11.  LEAK AND OPERATIONS CHECK GOOD.
